SEARCH

SEARCH BY CITATION

REFERENCES

  • 1
    World Health Organization. The Importance of Pharmacovigilance, Safety Monitoring of Medicinal Products. Geneva: WHO, 2002.
  • 2
    WHO Programme for International Drug Monitoring. Available at http://www.who-umc.org/dynpage.aspx?id=13140&mn=1514 (last accessed 2 February 2009).
  • 3
    Khon LT, Corrigan JM, Donaldson MS, eds. To Err is Human. Building a Safer Health System. Washington DC: National Academy Press, 1999.
  • 4
    Anonymous. The Erice Manifesto. For global reform of the safety of medicines in patient care. Drug Saf 2007; 30: 18790.
  • 5
    Alj L, Benkirane R, Soulaymani R. Detecting medication errors in pharmacovigilance database: capacities and limits. Int J Risk Saf Med 2007; 19: 18.
  • 6
    Tamuz M, Harrison MI. Improving patient safety in hospitals: contributions of high-reliability theory and normal accident theory. Health Serv Res 2006; 41: 165476.
  • 7
    La Pietra L, Calligaris L, Molendini L, Quattrin R, Brusaferro S. Medical errors and clinical risk management: state of the art. Acta Otorhinolaryngol Ital 2005; 25: 33946.
  • 8
    Joint Commission on Accreditation of Healthcare Organizations. Sentinel Event Statistics. Available at http://www.JCAHO.org (accessed 16 April 2001).
  • 9
    Haas D. Sentinel events. In memory of Ben – a case study. Jt Comm Perspect 1997; 17: 125.
  • 10
    Anonymous. Sentinel events: approaches to error reduction and prevention. Jt Comm J Qual Improv 1998; 24: 17586.
  • 11
    Hauben M, Aronson JK. Defining ‘signal’ and its subtypes in pharmacovigilance based on a systematic review of previous definitions. Drug Saf 2009; 32: 99110.
  • 12
    Ishikawa K. What is Total Quality Control? The Japanese Way. Englewood Cliffs, NJ: Prentice Hall, 1985.
  • 13
    Massachusetts Medical Society. Patient safety: conducting a root cause analysis of adverse events. Available at http://www.massmed.org/AM/Template.cfm?Section=Patient_Safety_Conducting_a_Root_Cause_Analysis_of_Adverse_Events (last accessed 28 February 2009).
  • 14
    Benkirane RR, R-Abouqal R, Haimeur CC, El Kettani SEC, Azzouzi AA, Alaoui AAM, Thimou AA, Nejmi MM, Maazouzi WW, Madani NN, Edwards IR, Soulaymani RR. Incidence of adverse drug events and medication errors in Intensive Care Units: a prospective multicenter study. J Patient Saf 2009; 5: 1622.
  • 15
    Morgan O, Griffiths C, Majeed A. Impact of paracetamol pack size restrictions on poisoning from paracetamol in England and Wales: an observational study. J Public Health 2005; 27: 1924.
  • 16
    Joint Commission. National Patient Safety Goal. Identify and, at a minimum, annually review a list of look-alike/ sound-alike drugs used in the organization, and take action to prevent errors involving the interchange of these drugs. Available at http://www.jointcommission.org/NR/rdonlyres/C92AAB3F-A9BD-431C-8628-11DD2D1D53CC/0/lasa.pdf (last accessed 2 February 2009).
  • 17
    Hawton K, Simkin S, Deeks J. Co-proxamol and suicide: a study of national mortality statistics and local non-fatal self-poisoning. BMJ 2003; 326: 10068.
  • 18
    Royaume de Maroc. Ministère de la Santé. Bonnes pratiques de pharmacovigilance. Centre Marocain de Pharmacovigilance, 28 Janvier 2004. Available at http://www.capm.ma/sources_site_capm/pv_site_capm/1_BONNES%20PRATIQUES%20DE%20PHARMACOVIGILANCE_MAROC.pdf (last accessed 28 February 2009).